# SDR SIMA20220218005

- Difficulty date: February 18, 2022
- Submitted: February 19, 2022
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 49,143 hours, 45,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 2532 - AUTH# 020133M-C FLASHLIGHT/HOLDER AFT EMERGENCY CABIN FLASHLIGHT LOGPAGE:<4839880 ITEM:<1 .-C/A-RAR EMERGENCY FLASHLIGHT/HOLDER AFT CABIN FLASHLIGHT IAW 33-50-16 MEL ITEM RESTORED M PROCEDURES REVERSED
